# SDR ASAA2024070950926

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,332 hours, 12,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT #3 AND 4 INOP. GROUNDED - YES. RELAMPED BOTH LIGHTS REF AMM 33-51-04. STILL REMAIN INOP. REMOVED AND REPLACED POWER SUPPLY M1670 REF AMM 33-51-06. OPS CHK OK.
